# SDR 99ZZZX3667

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5518U
- Make and model: Piper PA-28-140
- Aircraft serial: 2826231
- Engine: Lyc O320E3D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Dowel Pin
- Part number: 1065
- Condition: Failed
- Location: Crankshaft Gear
- Component: 61155135190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ENGINE ACCESSORY HOUSING FOR INSPECTION DUE TO ENGINE FAILURE.  CRANKSHAFT GEAR (PN 61155/13519646).  DOWEL PIN (P/N STD 1065) SHEARED.  CRANKSHAFT GEAR RETAINER BOLT LOOSE DUE TO ENGINE TORQUE RESULTING IN COMPLETE SHUT DOWN OF CAMSHAFT AND ASSOCIATED EQUIPMENT.  TOTAL TIME OF ENGINE UNKNOWN DUE TO INCOMPLETE LOGS.  ENGINE MAJORED 10-29-89, NR 1334641.  INSTALLED 12-11-89 ON ACFT  N2657T.  REMOVED FROM N2657T 10-5-92 WITH 851 HRS SMOH.  4-15-93 ENGINE RECEIVED TOP OVERHAUL NR 1334641.  9-22-95 ENGINE INSTALLED IN ACFT  N5518U WITH 85 HRS SMOH AND ZERO HRS STOH.
